# SDR DXTA202101044555

- Difficulty date: January 4, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Rkwell 700
- Aircraft serial: 7000035
- Aircraft time: 93 hours, 50 cycles
- System (JASC): 2760 · Drag Control System
- Part: Electronic Unit
- Part number: 9200348020401
- Part serial: 2253
- Condition: Defective
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A MOMENTARY LOSS OF POWER TO THE STANDBY ATTITUDE INDICATOR THAT SUBSEQUENTLY REINITIALIZED.  AT THAT POINT WE RECEIVED A RUDDER MAINTENANCE WHITE CAS MESSAGE.  2) YAW DAMP FAIL A-B WITH SIGNS OF DUTCH ROLL; 3) WE GOT THE GND SPOILER FAULT AND THE SPOILER FAIL MID-OBD CAS.  REMOVED STANDBY FLIGHT DISPLAY PN 9200-34802-040 I SN 2253.  INSTALLED INSPECTED STANDBY FLIGHT DISPLAY PN 9200-34802-0401 SN 2032, IAW CESSNA 700 MM 34-15-15.  OPERATIONS CHECKS GOOD.  WE GOT THE GND SPOILER FAILURE AND THE REMOVED SPO..ER CTRL (NZ108) PIN: 7468163-7 SIN: 0121.  LNSTALLED PIN:7468163-7 SIN: 0146, IAW CE700 M/M CH 26-60-11.  ACCOMPLISHED ROLL DISCONNECT POSITION SENSOR ELECTRICAL RIGGING, SPEED BRAKE LEVER POSITION SENSOR ELECTRICAL RIGGING, ROLL SPOILER PANEL POSITION ELECTRICAL RIGGING. GROUND SPOILER PANEL POSITION ELECTRICAL.  RIGGING IA W CE700 M/M CH 24-60-11. 01/09/2021 15:31:38 C47884 ( C47884) ACCOMPLISHED THE SPOILER/SPEED BRAKE FUNCTIONAL CHECK, GROUND SPOILER FUNCTIONAL CHECK, PARTIAL HYDRAULIC FUNCTIONAL CHECK. PARTIAL ELECTRICAL FUNCTIONAL CHECK AND THE GARMIN INITIATED TEST IAW CESSNA 700 MM 24-60-11. FUNCTIONAL CHECKS GOOD.Y DAW DAMP FAIL A-B WITH SIGNS OF DUTCH ROLL PERFONNED RUDDER CONTROL SYSTEM FUNCTIONAL CHECK IA W CESSNA 700 MM 27-20-00. OPS CHECK GOOD.
